alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : CHOUDHURY, BINAYAK S. [Author]
References found : 2 [refine]
Displaying: 1 .. 2   in format [ISO 690]

page 1 of 1

   1 / 2
to print
 Choudhury, Binayak S. et al. Existence of coincidence points for Feng-Liu type multivalued contractions with a singlevalued mapping. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.537-551. ISSN 0716-0917
    · abstract in english    · text in english

   2 / 2
to print
 Choudhury, Binayak S., Metiya, Nikhilesh and Kundu, Sunirmal Existence, well-posedness of coupled fixed points and application to nonlinear integral equations. Cubo, 2021, vol.23, no.1, p.171-190. ISSN 0719-0646

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information